Low progesterone levels on Progesterone cream.

Patient

Q: My wife is currently taking progesterone after a cycle of clomid. Her progesterone levels have decreased since being on progesterone cream. What would or could cause this?

Symptoms:  Low Progesterone
Doctor

A:   Hello,
There is no reason for progesterone to decrease with clomiphene use. It has to be understood that during the initial 15 days of the cycle progesterone value is low and it rises after the ovulation , so if the test has been performed in the first 15 days of the cycle , the value of progesterone would naturally found to be low.

I hope i have answered your query,
regards

Related Q&A

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

Q: I had a 3 day bleeding with cramps, which was different from my usual period, 27 days after having had unprotected se...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews